Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Dark Lines on Lips Post Juvaderm- is This Tyndall Effect?

I had Juvaderm injected into upper lip about 4 months ago and like the results EXCEPT I now have dark lines around parts of my upper lip that look... READ MORE

I Got Juvaderm Under the Eye in Feb 11 I Have Two Dark Spots Under my Eyes, How Do I Remove Them?

Over a year ago after a juvaderm injection, I was left with two dark spots under my eye. I was told they would go away. They won't! I think it is... READ MORE

Juvederm under my eyes almost a month ago. Now developed a dark spot under one eye. How to correct? (photo)

When I was injected, she was concerned that one eye seemed like it was going to bruise/swell more than the other. There is now a dark spot under my... READ MORE

Lip injections with Juvederm. Dark spots appearing over the course of a year and a half since first injections (Photo)

I have had my lips done with juvaderm three times, the last time I got a slight discoloration on the bottom of my lip (injection point) and on the top... READ MORE

Dark spots after Juvederm with sun exposure (Photo)

I don't think I was specific enough with photos or my wording. Have had three lip injection over the last year and a half, first injection left me a... READ MORE

No matching results